# SDR REXA2019060401108

- Difficulty date: June 4, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER SILL FS=310 AND FS 349 AT SERVICE DOOR, EXTERNAL SURROUND STRUCTURE (CPAX) THIS NRC WAS ISSUED INSTEAD NRC 00219. SUMMARY OF NRC S/N 00388: CORROSION LEVEL 2. LOWER SILL AT SERVICE DOOR WAS REPLACED PER SRM 51-42-06-001-001-A01.
